Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


small mass under left armpit
Mar 5, 2005

I AM GOING TO THE DOC ON MONDAY, MY QUESTION IS I HAVE MS AND ONE OF MY MEDS IS TOPAMAX, CAN TOPAMAX CAUSE TREMORS AND CHILLS BECAUSE EVERY SINCE I BEEN ON IT THIS IS WHAT HAPPENS

Response from Dr. Henry

Topamax could contribute to tremors but rarely chills. If you have AIDS/HIV (this is a side effect of HIV treatment website) then an infection would be a top concern with chills KH



Previous
Dendritic Cell Vaccine
Next
Sculptra doctor search

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement